# SDR AALA2020040769018

- Difficulty date: April 5, 2020
- Submitted: April 7, 2020
- Operation: Air carrier
- Aircraft: N922US
- Make and model: Airbus A321-231
- Aircraft serial: 6537
- Aircraft time: 17,846 hours, 6,917 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT GROUNDED - L1 DOOR, PRESSURE LOW INDICATION ON FLIGHT ATTENDANT FORWARD PANEL. SERVICED L1 DOOR DAMPER/EMERGENCY OPERATION CYLINDER AS REQUIRED PER AMM 52-10-00. NO LEAKS NOTED AT THIS TIME, OKAY FOR SERVICE.
